# SDR SWAA2024072907356

- Difficulty date: June 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM BS947 RBL25 UNDER AND AROUND LAV TIE DOWN FITTING HAS POSSIBLE CORROSION.<[01] REMOVED LAV TIE DOWN FITTING FROM STA 947 RBL 25 PER SRM 51-40-02;[02] REMOVED CORROSION. ORIGINAL THICKNESS OF 0.180IN; REMOVED 0.052IN MATERIAL; REMAINING THICKNESS IS 0.128IN. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] CORRECTIVE ACTION #2 WRITTEN IN ERROR. WRONG N/R CARD.;[04] INSTALLATION OF LAV TIE DOWN FITTING AT STA 947; RBL 25 TO BE ACCOMPLISHED ON FAULT #TTG8Q00U9S43.;[05] FURTHER INSPECTION REVEALED NO CORROSION ON FLOOR BEAM AT STA 947; RBL 25 UNDER OR AROUND LAV TIE DOWN FITTING PER SRM 51-10-02.;[06] ENTIRE LENGTH OF FLOOR BEAM UPPER FLANGE FROM LBL 60-RBL 60 TO BE REMOVED AND REPAIRED PER SRM 53-70-51-2R-5; ALTERNATIVE 1 ON FAULT. #TTG8Q00U9S43.;[07] 02 - INSPECTED PER [SRM 51-10-02-0G-0-B00070 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)]
